Kodai Mathematical Journal

Families of $K3$ surfaces and curves of (2,3)-torus type

Makiko Mase

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study families of $K3$ surfaces obtained by double covering of the projective plane branching along curves of (2,3)-torus type. In the first part, we study the Picard lattices of the families, and a lattice duality of them. In the second part, we describe a deformation of singularities of Gorenstein $K3$ surfaces in these families.

Article information

Kodai Math. J., Volume 42, Number 3 (2019), 409-430.

First available in Project Euclid: 31 October 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)


Mase, Makiko. Families of $K3$ surfaces and curves of (2,3)-torus type. Kodai Math. J. 42 (2019), no. 3, 409--430. doi:10.2996/kmj/1572487224. https://projecteuclid.org/euclid.kmj/1572487224

Export citation